jerome monnot
Cited by
Cited by
Dynamic modeling of a disturbance in a multi-agent system for traffic regulation
F Balbo, S Pinson
Decision Support Systems 41 (1), 131-146, 2005
Local search for the minimum label spanning tree problem with bounded color classes
T BrüGgemann, JRM Monnot, GJ Woeginger
Operations Research Letters 31 (3), 195-201, 2003
Approximation algorithms and hardness results for labeled connectivity problems
R Hassin, J Monnot, D Segev
Journal of Combinatorial Optimization 14 (4), 437-453, 2007
Weighted coloring: further complexity and approximability results
B Escoffier, J Monnot, VT Paschos
Information Processing Letters 97 (3), 98-103, 2006
Reoptimization of minimum and maximum traveling salesman’s tours
G Ausiello, B Escoffier, J Monnot, VT Paschos
Scandinavian Workshop on Algorithm Theory, 196-207, 2006
Fast algorithms for max independent set
N Bourgeois, B Escoffier, VT Paschos, JMM van Rooij
Algorithmica 62 (1-2), 382-415, 2012
The traveling salesman problem and its variations
J Monnot, S Toulouse
Paradigms of Combinatorial Optimization: Problems and New Approaches, 173-214, 2014
Weighted node coloring: when stable sets are expensive
M Demange, D de Werra, J Monnot, VT Paschos
International Workshop on Graph-Theoretic Concepts in Computer Science, 114-125, 2002
Possible Winners when New Candidates Are Added: The Case of Scoring Rules.
Y Chevaleyre, J Lang, N Maudet, J Monnot
AAAI, 2010
Complexity and approximation results for the connected vertex cover problem in graphs and hypergraphs
B Escoffier, L Gourvès, J Monnot
Journal of Discrete Algorithms 8 (1), 36-49, 2010
New candidates welcome! Possible winners with respect to the addition of new candidates
Y Chevaleyre, J Lang, N Maudet, J Monnot, L Xia
Mathematical Social Sciences 64 (1), 74-88, 2012
Time slot scheduling of compatible jobs
M Demange, D De Werra, J Monnot, VT Paschos
Journal of Scheduling 10 (2), 111-127, 2007
Reoptimization of minimum and maximum traveling salesman's tours
G Ausiello, B Escoffier, J Monnot, V Paschos
Journal of Discrete Algorithms 7 (4), 453-463, 2009
The path partition problem and related problems in bipartite graphs
JRM Monnot, S Toulouse
Operations Research Letters 35 (5), 677-684, 2007
Approximation algorithms for some vehicle routing problems
C Bazgan, R Hassin, J Monnot
Discrete applied mathematics 146 (1), 27-42, 2005
Optimal reallocation under additive and ordinal preferences
H Aziz, P Biró, J Lang, J Lesca, J Monnot
The labeled perfect matching in bipartite graphs
J Monnot
Information Processing Letters 96 (3), 81-88, 2005
The minimum reload s–t path, trail and walk problems
L Gourvès, A Lyra, C Martinhon, J Monnot
Discrete Applied Mathematics 158 (13), 1404-1417, 2010
On strong equilibria in the max cut game
L Gourvès, J Monnot
International Workshop on Internet and Network Economics, 608-615, 2009
Differential approximation results for the traveling salesman and related problems
J Monnot
Information Processing Letters 82 (5), 229-235, 2002
The system can't perform the operation now. Try again later.
Articles 1–20